# SDR 2011FA0000112

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Aircraft time: 9,424 hours, 6,981 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 70000167003
- Part serial: B1761
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 12 hours, 18 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE EX600 MFD DISPLAY REMAINED DIM AND NOT LEGIBLE FOR APPROX 10 TO 15 MINUTES DURING THE ACFT GROUND RUN-UP CHECKS PRIOR TO TAXI.  WHEN THE DISPLAY ACHIEVED 'NORMAL' BRIGHTNESS AND WAS READABLE IN DAYLIGHT CONDITIONS, ALL THE ASSOCIATED FUNCTIONS PERFORMED IN A NORMAL MANNER.  A WARRANTY EXCHANGE MFD IS BEING PROCURED.  THIS IS THE SECOND EX600 MFD WITH A DISPLAY PROBLEM WE HAVE ENCOUNTERED IN THE PAST 6 MONTHS ON THIS ACFT.  THE AVIONICS SHOP SUPPLYING THE WARRANTY REPLACEMENT MFD STATED THEY KNOW OF 4 OTHER UNITS THAT HAVE EXHIBITED SIMILAR PROBLEMS.
